| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).D10: 00-8753-048-01 trilogy it cluster 48 gg 66272184.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the liner would not lock with the cup properly causing a forty (40) minute delay.The liner appeared to be smaller compared to the back up.The initial cup was implanted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: d9, g3, g6, h2, h3, h6.Visual examination of the returned liner showed indentation damage to the rim face, inner and outer spherical surface, anti-rotation scallops, and locking cutouts.No other damage was noted.Visual product identifiers for elevated rim and etch markings were confirmed.Product identifier for dimension f was measured and found in specification.Device lot was 100% cmm inspected during manufacturing.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.Complaint is confirmed based on the damage to the returned device.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information to report at this time.